# SDR CA121211004

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Analyzer
- Condition: Malfunctioned
- Location: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE AT 45.000 CLEAR SKIES, CREW EXPERIENCED VERY STRONG VIBRATION,  24 ON THE SCALE, ITT WAS 895-900 OIL PRESSURE 40 PSI ON ENGINE NR 1.  WHEN THEY PULLED THE ENGINE BACK TO IDLE IT WAS STILL VIBRATING.  THEY SHUTDOWN THE ENGINE AND LANDED. AT THE RAMP CREW REPORTED, LOOKED INTO THE TAIL PIPE, INLET, ROTATED THE FAN, AND SAW NOTHING OUT OF THE ORDINARY. NO OIL OR DAMAGE ETC.  GROUND INVESTIGATION DID NOT REPRODUCE THE VIBRATION ISSUE BUT THE ENGINE SHOWED AN ITT WARMER AND A HIGHER WF THAN THE OTHER ENGINE. THE ENGINE WILL BE REPLACED.
